MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date unknown, if date information is received, it will be submitted within 30 days upon receipt.Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the blue cover of two 5f pitgtail 90cm 5 side holes and one 5f berenstein ii 100cm tempo diagnostic catheters were peeling.There was no reported patient injury as they were not used on a patient.The devices will be returned for analysis.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, d9, g3, g6, h1, h2, h3 and h6.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the blue cover of two 5f pitgtail 90cm 5 side holes and one 5f berenstein ii 100cm tempo diagnostic catheters were peeling.There was no reported patient injury as they were not used on a patient.The device exhibited flaking in multiple areas, and the device had been stored and prepped according to the instructions for use (ifu).The devices are kept inside dedicated catheter storage cabinets, stored either outside their white outer boxes when space allows or within the boxes when necessary, and the cabinets have wooden doors that keep the interior dark.The distributor stores the material in a climate-controlled environment, after which it is delivered to the hospital pharmacy and subsequently transferred to the interventional radiology department for storage in its warehouse.The device is not reprocessed or resterilized, nor is it exposed to uv lighting or any sterilization process, and the lab does not use such processes.There were no other devices in the box to examine.Ozone is not used for disinfection in any area.The devices will be returned for analysis.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Complaint conclusion: as reported, the blue cover of two 5f pitgtail 90cm 5 side holes and one 5f berenstein ii 100cm tempo diagnostic catheters were peeling.There was no reported patient injury as they were not used on a patient.The device exhibited flaking in multiple areas, and the device had been stored and prepped according to the instructions for use (ifu).The devices are kept inside dedicated catheter storage cabinets, stored either outside their white outer boxes when space allows or within the boxes when necessary, and the cabinets have wooden doors that keep the interior dark.The distributor stores the material in a climate-controlled environment, after which it is delivered to the hospital pharmacy and subsequently transferred to the interventional radiology department for storage in its warehouse.The device is not reprocessed or resterilized, nor is it exposed to uv lighting or any sterilization process, and the lab does not use such processes.There were no other devices in the box to examine.Ozone is not used for disinfection in any area.2025-19887-3 the picture analysis for the dx catheter was performed using a photo attached to event-2025-19887 and the picture analysis task.The image shows visual evidence of degradation on the strain relief and catheter body, with blue flakes visible inside the pouch.The number of clips required for catheters depends on the catheter length to ensure a minimum number of tabs; however, based on the information available from the picture analysis, the catheter length could not be determined and therefore the required number of clips could not be confirmed.No other anomalies or notable details were observed in the images.The returned sterile device cath tempo 5f ber ii 100cm was received inside its original sealed pouch and placed within a plastic bag and was unpacked for evaluation; on visual inspection the strain relief was partially pulverized and severely cracked with portions of the strain relief remaining adhered to the catheter and no other anomalies were observed; dimensional analysis to measure internal and external diameters could not be performed due to the overall condition of the unit, particularly the severe pulverization of the strain relief and the extensively cracked catheter body; subsequent microscopic examination of the strain relief and catheter body confirmed the strain relief was partially pulverized and the catheter body exhibited a severely cracked condition with extensive cracking noted along its length, and no additional anomalies were detected microscopically.The reported ¿catheter body/shaft ¿ degradation and strain relief ¿ degradation¿ were observed during the product evaluation.The malfunction ¿packaging/pouch/box ¿ device not secure ¿ loose clips¿ was not substantiated.Visual inspection showed the strain relief to be partially pulverized and severely cracked, with portions of the strain relief remaining adhered to the catheter; no other anomalies were observed.The exact cause of the degradation could not be determined.Users are trained to inspect products for signs of damage prior to and during use, and any product showing damage is not to be used.The product labeling includes information for safety intended to make users aware of such risks.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Do not expose to organic solvents.¿ while this guidance mitigates risks associated with storage and handling, it does not eliminate the potential for degradation.An investigation is ongoing to further evaluate degradation.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23767804
Report Number9616099-2025-01961
Device Sequence Number10615843
Product Code DQO
UDI-Device Identifier10705032008471
UDI-Public(01)10705032008471(17)260430(10)18206681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue Number451515H0
Device Lot Number18206681
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/18/2025
02/24/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/13/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown